Q. Is Pantoprazole allergy something to be concerned about?

Answered by
Dr. Salah Saad Shoman
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 08, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days back, I again had got indigestion problems after a week of having junk food outside. This time I had Pan D tablet, but this time after an hour I developed rashes, itching, and the whole body turned red. I again went to the 24/7 hospital and the doctor again injected Avil after which the redness and itching subsided. The doctor also told me never to take Pantoprazole tablets as I am allergic and reacting very badly. Now, I have been given Rantac and I have no problems now. So, here are my questions:

As my doctor told PAN tablets will be regularly prescribed for other illness too to avoid acidity and other stomach ailments, do I have to tell that I have Pantoprazole allergy whenever I visit a doctor? Is Pantoprazole allergy something I need to be concerned about? Should I have to do anything?

#

Hello,

Welcome to icliniq.com.

I have gone through your question and I understand your concerns but yes Pantoprazole allergy is a permanent condition that you will need to report to any doctor you visit before prescribing medications.

Also, this allergy is nothing to worry about as long as you avoid taking Pantoprazole but can get very serious and even fatal if you take it again.

I hope you find this helpful.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 


Related Questions:
Is GERD(Gastroesophageal reflux disease) curable permanently through medicines?

Hello doctor, I often eat deep fried potatoes with chilly powder. Some say that it will turn into bad materials after they reach the belly. I do not believe it. Is that true? Why is it so?   Read full

I am having loose motion as a side effect of Pantocid HP? How to stop it?

Hello doctor, I often eat deep fried potatoes with chilly powder. Some say that it will turn into bad materials after they reach the belly. I do not believe it. Is that true? Why is it so?   Read full

Can antral gastritis cause hunger?

Hello doctor, I often eat deep fried potatoes with chilly powder. Some say that it will turn into bad materials after they reach the belly. I do not believe it. Is that true? Why is it so?   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.